# SDR ASAA2018071225349

- Difficulty date: July 11, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 40,670 hours, 12,325 cycles
- System (JASC): 7312 · Fuel Heater
- Part: Heater
- Part number: 457311382
- Part serial: EM157297
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 40,670 hours, 12,325 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE SERVO FUEL HEATER LEAKING. GROUNDED - YES. REMOVED AND REPLACED NR 1 ENG SERVO FUEL HEATER IAW AMM 73-11-07-000-801-F00 AND 73-11-07-400-801-F00.  LEAK CHECK & OPS CK GOOD.
